# SDR MK1Y01292021003

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,650 hours, 13,320 cycles
- Engine: Ge CF66D
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 224M4761513
- Part serial: 0285
- Condition: Unknown
- Location: Zone 400
- Part time: 80,650 hours, 13,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED REPAIR DOUBLERS FOUND AT LT ENGINE ON OUTBOARD CORE COWL OUTER SKIN.
